RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Smirnov, V G

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:90
Abstract pages:1078
Full texts:339
References:102

http://www.mathnet.ru/eng/person24068
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/541381

Publications in Math-Net.Ru
1982
1. A. N. Leznov, V. G. Smirnov, A. B. Shabat, “The group of internal symmetries and the conditions of integrability of two-dimensional dynamical systems”, TMF, 51:1 (1982),  10–21  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 51:1 (1982), 322–330  isi
1981
2. A. N. Leznov, M. V. Saveliev, V. G. Smirnov, “Theory of group representations and integration of nonlinear dynamical systems”, TMF, 48:1 (1981),  3–12  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 48:1 (1981), 565–571  isi
3. A. N. Leznov, M. V. Saveliev, V. G. Smirnov, “General solutions of the two-dimensional system of Volterra equations which realize the Bäcklund transformation for the Toda lattice”, TMF, 47:2 (1981),  216–224  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 47:2 (1981), 417–422  isi
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019